Your search returned 32 results. Subscribe to this search

|
1. On the ideal structure of operator algebras. by Prosser, Reese T. Publication: Providence, RI American Mathematical Society 1963 Date: 1963 Availability: Items available: School of Theoretical Physics John T. Lewis Special Collection (Room 306) [512.4 PRO] (1),
2. Minimal surfaces in Riemannian manifolds / by Ji, Min, Publication: Providence, R.I. : American Mathematical Society, 1993 . vi, 50 p. ; , July 1993, vol. 104, no. 495 (second of 6 numbers)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [516.43 JI] (1),
3. Integrable systems and Riemann surfaces of infinite genus / by Schmidt, Martin U. Publication: Providence, R.I. : American Mathematical Society, 1996 . viii, 111 p. ; , "July 1996, volume 122, number 581 (first of 5 numbers)." 26 cm. Date: 1996 Availability: Items available: School of Theoretical Physics Library [515.46 SCH] (1),
4. Gauge-natural bundles and generalized gauge theories / by Eck, David J., Publication: Providence, R.I., USA : American Mathematical Society, 1981 . vi, 48 p. ; , Originally presented as the author's thesis (Ph.D.--Brandeis University) 26 cm. Date: 1981 Availability: Items available: School of Theoretical Physics Library [514.22 ECK] (1),
5. Some topological and geometrical structures in Banach spaces. by Ghoussoub, N. Publication: Rhode Island American mathematical society 1987 Date: 1987 Availability: Items available: School of Theoretical Physics Library [515.731 GHO] (1),
6. Extensions of positive operators between Banach lattices. by Cartwright, Donald I. Publication: Rhode Island American mathematical society 1975 Date: 1975 Availability: Items available: School of Theoretical Physics Library [515.8 CAR] (1),
7. On lie algebras and some special functions of mathematical physics, Memoirs of the American Mathematical Society No. 50 by Miller, Willard Publication: Rhode Island American Mathematical Society 1964 Date: 1964 Availability: Items available: School of Theoretical Physics Fenian Street Stores [512.73 B] (1),
8. Lattice structures on Banach spaces / by Kalton, Nigel J. Publication: Providence, R.I. : American Mathematical Society, 1993 . vi, 92 p. ; , "Volume 103, number 493 (end of volume)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [515.72 KAL] (1),
9. A simple definition of the Feynman integral with applications. by Cameron, R.H. Publication: Rhode ISl. American mathematical society 1983 Date: 1983 Availability: Items available: School of Theoretical Physics Library [515.11 CAM] (1),
10. Rigorous and Formal Stability of Orbits About an Oblate Planet. (Bound with Jurgen Moser : Lectures on Hamiltonian Systems.) by Kyner, W. T. Publication: Providence, American Mathematical Society. 1968 Date: 1968 Availability: Items available: School of Theoretical Physics Library [531.12 KYN] (1),
11. G-categories by Gordon, Robert Publication: Providence, R.I. American Mathematical Society 1993 Date: 1993 Availability: Items available: School of Theoretical Physics Library [512.6 GOR] (1),
12. Coarse cohomology and index theory on complete Riemannian manifolds / by Roe, John, Publication: Providence, RI : American Mathematical Society, 1993 . ix, 90 p. : , "July 1993, volume 104, number 497 (fourth of 6 numbers)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [516.43 ROE] (1),
13. Large Deviations, Free Energy Functional and Quasi-Potential for a Mean Field Model of Interacting Diffusions. by Dawson, D. A. Publication: Prov. Rhode Isl. USA American Mathematical Society 1989 Date: 1989 Availability: Items available: School of Theoretical Physics Library [535.11] (1),
14. Qualitative analysis of the periodically forced relaxation oscillations. by Levi, Mark Publication: Rhode Isl. American mathematical society 1981 Date: 1981 Availability: Items available: School of Theoretical Physics Library [515.45 LEV] (1),
15. Loop groups, discrete versions of some classical integrable systems, and rank 2 extensions / by Deift, Percy, Publication: Providence, R.I. : American Mathematical Society, 1992 . vii, 101 p. : , "November 1992, volume 100, number 479 (second of 4 numbers)." 26 cm. Date: 1992 Availability: Items available: School of Theoretical Physics Library [514.34 DEI] (1),
16. Algebraic potential theory by Arsove, Maynard Publication: Rhode Isl. American mathematical society 1980 Date: 1980 Availability: Items available: School of Theoretical Physics Library [512.12 ARS] (1),
17. Singular perturbations and differential inequalities. by Howes, Frederick A. Publication: Rhode Isl. American mathematical society 1976 Date: 1976 Availability: Items available: School of Theoretical Physics Library [515.54 HOW] (1),
18. Deformation theory of pseudogroup structures / by Guillemin, Victor, Publication: Providence, R.I. : American Mathematical Society, 1966 . 80 p. : 26 cm. Date: 1966 Availability: Items available: School of Theoretical Physics Library [514.22 GUI] (1),
19. Produits tensoriels topologiques et espaces nucleaires. by Grothendieck, Alexandre Publication: Rhode Island American mathematical society 1955 Date: 1955 Availability: Items available: School of Theoretical Physics John T. Lewis Special Collection (Room 306) [515.8 GRO] (1), School of Theoretical Physics Library [515.8 GRO] (1),
20. A global formulation of the Lie theory of transportation groups, Memoirs of the American Mathematical Society No. 22 by Palais, Richard S. Publication: Rhode Island American Mathematical Society 1957 Date: 1957 Availability: Items available: School of Theoretical Physics Fenian Street Stores [514.72 B] (1),
21. The Lebesgue-Nikodym theorem for vector valued Radon measures. by Thomas, Erik Publication: Rhode Isl. American mathematical society. 1974 Date: 1974 Availability: Items available: School of Theoretical Physics Library [515.2 THO] (1),
22. Continuous cohomology of the lie algebra of vector fields. by Tsujishita, Toru Publication: Rhode Isl. American mathematical society. 1981 Date: 1981 Availability: Items available: School of Theoretical Physics Library [514.23 TSU] (1),
23. Quantum linear groups / by Parshall, Brian, Publication: Providence, R.I., USA : American Mathematical Society, 1991 . vi, 157 p. : , "January 1991, volume 89, number 439 (second of 3 numbers)." 26 cm. Date: 1991 Availability: Items available: School of Theoretical Physics Library [512.8 PAR] (1),
24. Mathematical Foundations of Quantum Scattering Theory for Multiparticle Systems. by Sigal, I. M. Publication: Providence, RI American Mathematical Society 1978 Date: 1978 Availability: Items available: School of Theoretical Physics Library [534.1] (1),
25. Harmonic analysis on Hilbert space. by Gross, Leonard Publication: Rhode Island American mathematical society 1963 Date: 1963 Availability: Items available: School of Theoretical Physics John T. Lewis Special Collection (Room 306) [515.8 GRO] (1), School of Theoretical Physics Library [515.8 GRO] (1),
26. Convergence of solutions of the Kolmogorov equation to travelling waves / by Bramson, Maury, Publication: Providence, R.I. : American Mathematical Society, 1983 . iv, 190 p. ; , "July 1983." 26 cm. Date: 1983 Availability: Items available: School of Theoretical Physics Library [515.44 BRA] (1),
27. Orientation and the Leray-Schauder theory for fully nonlinear elliptic boundary value problems. by Fitzpatrick, Patrick Publication: Providence, R.I. American Mathematical Society 1993 Date: 1993 Availability: Items available: School of Theoretical Physics Library [515.45 FIT] (1),
28. On the groups JO(G) / by Lee, Chung Nim. Publication: Providence, R.I. : American Mathematical Society, 1975 . ii, 62 p. ; , "Volume 2, issue 1." 26 cm. Date: 1975 Availability: Items available: School of Theoretical Physics Library [514.31 LEE] (1),
29. On axiomatic approaches to vertex operator algebras and modules / by Frenkel, Igor. Publication: Providence, R.I. : American Mathematical Society, 1993 . vii, 64 p. ; , "July 1993, vol. 104, no. 494 (first of 6 numbers)." 26 cm. Date: 1993 Availability: Items available: School of Theoretical Physics Library [512.74 FRE] (1),
30. Continuous geometries with a transition probability / by Von Neumann, John, Publication: Providence, R.I. : American Mathematical Society, 1981 . vii, 210 p. ; , "Reproduces a manuscript (third draft) written by John von Neumann in 1937 (the original hand-written manuscript is kept in the J. von Neumann file in the Library of Congress)"--Foreword. | "Volume 34." 26 cm. Date: 1981 Availability: Items available: School of Theoretical Physics Library [515.75 NEU] (1),